RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 106, Issue 5  


Regular Ordinary Differential Operators with Involution
V. E. Vladykina, A. A. Shkalikov
643
A Formula for the Superdifferential of the Distance Determined by the Gauge Function to the Complement of a Convex Set
S. I. Dudov, M. A. Osiptsev
660
Density of Sums of Shifts of a Single Function in Hardy Spaces on the Half-Plane
N. A. Dyuzhina
669
Almost-Linear Segments of Graphs of Functions
A. M. Zubkov, O. P. Orlov
679
Mixed Fractional Differential Equations and Generalized Operator-Valued Mittag-Leffler Functions
V. N. Kolokoltsov
687
Existence and Asymptotic Stability of Periodic Two-Dimensional Contrast Structures in the Problem with Weak Linear Advection
N. N. Nefedov, E. I. Nikulin
708
On the Unique Solvability of the Problem of the Flow of an Aqueous Solution of Polymers near a Critical Point
A. G. Petrova
723
Algebraic $K$-theory of triangular rings and its generalization
F. Yu. Popelenskii
736
Asymptotic Solutions of the Cauchy Problem with Localized Initial Data for a Finite-Difference Scheme Corresponding to the One-Dimensional Wave Equation
S. A. Sergeev
744
Dynamic Properties of a Nonlinear Viscoelastic Kirchhoff-Type Equation with Acoustic Control Boundary Conditions. I
Fushan Li, Shuai Xi
761

Brief Communications
Banach Limits and a Measure on the Set of 0-1-Sequences
N. N. Avdeev, E. M. Semenov, A. S. Usachev
784
On an Inverse Problem for the KdV Equation with Variable Coefficient
A. V. Baev
788
Bateman–Hörmander Two-Dimensional Waves with a Singularity at a Running Point
A. S. Blagoveshchenskii, A. P. Kiselev
793
A Shilla graph with Intersection Array $\{12,10,2;1,2,8\}$ Does not Exist
A. A. Makhnev, M. P. Golubyatnikov
797
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019